# SDR F3LA2020030970016

- Difficulty date: March 7, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N228FR
- Make and model: Airbus A320-214
- Aircraft serial: 5526
- Aircraft time: 26,468 hours, 10,112 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 1320A000001
- Condition: Defective
- Location: Zone 200
- Part time: 26,468 hours, 10,112 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SUPPLEMENT: CORRECTED INFORMATION ON COCK PIT TRIM AIR VALVE SERIAL NUMBER REMOVED. REMOVED PER AMM 21-63-51PB401. REFERENCE LP 1225350 ITEMS 1-3: DIVERT TO MCO, ODER/OIL/COOKING SMELL ON CA SIDE. PER TSM, RH/LH RETICULATIONS FILTERS TO BE CHANGED PER AMM 21-21-41-PB401. REMOVED AND REPLACED L/H & R/H RECIRCULATION FILTERS. REMOVED AND REPLACED COCKPIT TRIM AIR VALVE PER AMM 21-63-51-PB401. AIRCRAFT OK FOR SERVICE.
